MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL OVB1 CAMERA CONTROL UNIT; ENDOSCOPIC VIDEO IMAGE PROCESSOR

MEDOS INTERNATIONAL SàRL OVB1 CAMERA CONTROL UNIT; ENDOSCOPIC VIDEO IMAGE PROCESSOR
Model Number 242300
Medical Device Problem Code Intermittent Capture (1080)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Udi: (b)(4).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during a diagnostic laparoscopy, after installation, it was observed that some pinkish and purple colors were getting relayed in the screen and than the ovb1 camera control unit stopped working.There was anodelay in the surgical procedure.It was not reported if a spare device available for use to complete the surgery.There was patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
Additional information received from the affiliate reported there was not a surgical delay during the hysteroscopy procedure, it was stated the first 10 - 15 minutes image or video relayed was okay.The affiliate reported there were no reported patient or user consequences and the case was completed with the same device since initially image or video was okay after sometime it was getting distorted by relaying foggy pinkish and yellow color images or video.It was also reported the first day there was no other alternative product available, however by next morning we sent our standby ccu and camera head to check the issue was from which of the newly supplied devices (ccu or camera head).The affiliate reported no changes or interventions were planned or necessary.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the complaint device was received at the service center and evaluated.It was reported that some pinkish and purple colors were getting relayed onto monitor and the device had stopped working.During evaluation, these issues were observed, therefore this complaint can be confirmed.The repair activities were carried out to resolve the issues.After repair, the device was found to be working according to the specifications.With the available information, we cannot determine the root cause of the reported problem.There are no indications from this complaint investigation that the failures are manufacturing-related as the device has been in the field for almost three years, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
OVB1 CAMERA CONTROL UNIT
Common Device Name
ENDOSCOPIC VIDEO IMAGE PROCESSOR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9356450
Report Number1221934-2019-59685
Device Sequence Number19388075
Product Code FWF
UDI-Device Identifier10886705026180
UDI-Public10886705026180
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242300
Device Catalogue Number242300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer11/23/2019
02/19/2020
02/21/2020
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date12/19/2019
02/19/2020
02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1